# SDR ARWA9610020

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 3655456
- Condition: Cracked
- Location: Rt Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED O/B SUPPORT AT RT WING NR 3 SPOILER.  REMOVED AND REPLACED FITTING AT NR 3 SPOILER OF RT WING IAW DC-8 SRM 51-3-0.
